# SDR EVCA202007301

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N336AE
- Make and model: Bell 206L-4
- Aircraft serial: 52436
- Aircraft time: 3,986 hours, 11,177 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20633000101
- Part serial: A098
- Condition: Cracked
- Location: Main Rotor
- Part time: 217 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MAIN ROTOR BLADE NICKEL ABRASION STRIP AT BLADE STATION 203 EXTENDING CORD WISE 60% OF LEADING EDGE.
